BC doc issues warning after vaccination side-effects & one patient dies

BC doc issues warning after vaccination side-effects & one patient dies

Dr. Charles Hoffe said his community has seen “numerous allergic reactions” with two cases of anaphylaxis, the death of a 72-year-old COPD patient after being vaccinated, and three people with on-going “neurological deficits.”

Published 4 days ago on April 15, 2021

By Dave Naylor

A BC doctor is sounding the alarm after after a disturbing number of patients in his small community developed side-effects from their COVID-19 vaccination.

In an April 5 letter to BC Chief Medical Officer of Health Dr. Bonnie Henry, Dr. Charles Hoffe said 900 First Nations members have received their first dose of the Moderna vaccine near Lytton, in the BC interior.

“I have been quite alarmed at the high rate of serious side-effects from this novel treatment,” Hoffe wrote.

Hoffe said his community has seen “numerous allergic reactions” with two cases of anaphylaxis, the death of a 72-year-old COPD patient who complained they were constantly short of breath after being vaccinated, and three people with on-going “neurological deficits.”

“So, in short, in our small community of Lytton, BC, we have one person dead, and three people who look as though they will be permanently disabled after their first dose of the Moderna vaccine,” Hoffe wrote.

He said the ages of the patients ranged from 38 to 82.

Hoffe told Henry he hasn’t had to treat any patients who actually had COVID-19.

“So in our limited experience, the vaccine is clearly more dangerous than COVID-19,” he said.

“Furthermore, it is well known that the side-effects of the second shot are significantly worse than the first. So the worst is still to come.

“These were previously healthy people, who were offered an experimental therapy with unknown, long-term side effects to protect them against an illness that has the same mortality rate as the flu. Sadly, their lives have now been ruined.”

Hoffe asked Henry if it was “medically ethical” to continue the vaccine program in light of the severity of the side effects.

Dave Naylor is the News Editor of the Western Standard

dnaylor@westernstandardonline.com

Twitter.com/nobby7694